Two Cases of Hypersexuality Probably Associated with Aripiprazole

Title
Two Cases of Hypersexuality Probably Associated with Aripiprazole
Author(s)
구본훈천은진서상수[서상수]이준엽[이준엽]
Keywords
SEXUAL DYSFUNCTION; SCHIZOPHRENIA; ANTIPSYCHOTICS; MANAGEMENT
Issue Date
201306
Publisher
KOREAN NEUROPSYCHIATRIC ASSOC
Citation
PSYCHIATRY INVESTIGATION, v.10, no.2, pp.200 - 202
Abstract
Sexual dysfunction is a common side effect in patients treated with antipsychotics but significant differences exist across different compounds. We report hypersexuality symptoms in two female patients with schizophrenia who were receiving treatment with aripiprazole. The patients experienced more frequent sexual desire and greater sexual preoccupation after taking aripiprazole. We discuss the potential neuro-chemical mechanisms for this and argue that aripiprazole's unique pharmacological profile, partial agonism with high affinity at I dopamine D2-receptor, may have contributed to the development of these symptoms.
URI
http://hdl.handle.net/YU.REPOSITORY/29996http://dx.doi.org/10.4306/pi.2013.10.2.200
ISSN
1738-3684
Appears in Collections:
의과대학 > 정신건강의학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE